# SDR GTIA011114

- Difficulty date: November 14, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 6-11 AND 31-31 FLOOR.  REPLACED BATTERY PACK BETWEEN ROWS 6-11 AND RELAMPED 31 AND 32.  OPS CHECK GOOD IAW MM 33-53-00.  (M)
